MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC
Lot Number 5232791
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient stated that the needle got pulled out of the body accidently and the patient had to stick the needle back in.It was also reported that the infusion set tubing came apart while changing shirts.The site location was on the patient's right side and the pump was worn on the patient's hip on right side or center of the body.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure whether there was stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 08-nov-2019: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that the all the test were within specifications.Based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient stated that the needle got pulled out of the body accidently and the patient had to stick the needle back in.It was also reported that the infusion set tubing came apart while changing shirts.The site location was on the patient's right side and the pump was worn on the patient's hip on right side or center of the body.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure whether there was stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/8 PCC
MDR Report Key8342385
Report Number3003442380-2019-00566
Device Sequence Number16721272
Product Code FPA
UDI-Device Identifier05705244006072
UDI-Public05705244006072
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/01/2021
Device Lot Number5232791
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date11/08/2019
Patient Sequence Number1